| Model Number |
HT70PM-JP-NA |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
03/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a patient information and section e initial reporter cannot be provided due to japanese privacy regulations.Section e.Japan.Medtronic personnel reported event to manufacturer on behalf of the customer.H3: medtronic received the suspect device/component from the customer, but the device has not yet been evaluated to date.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that ventilation stopped while this ht70 ventilator was in use on a patient.The patient's peripheral capillary oxygen saturation (spo2) level dropped to 50% and then improved after placing the patient on an alternate ventilator.
Additional Manufacturer Narrative
Section d9 was updated due to return of device to service center for evaluation.Section h6 evaluation codes:updated due to device evaluation method remove b21 and add b01 result remove c21 and add c13 conclusion - remove d16 and add d15 component code - remove g07003 and add g07001 h3 device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that ventilation stopped while this ht70 ventilator was in use on a patient.The patient's oxygen saturation level dropped to 50% and then improved after placing the patient on an alternate ventilator.The device was available for evaluation.The service personnel (sp) inspected the ventilator for the reported issue of unit's ventilation had stopped.Sp could not duplicate nor confirm the reported issue.As an additional issue, sp replaced the pump and manifold assembly as it was found that the system leak value was outside the limit and on/off valve was replaced as positive end expiratory pressure (peep) value was outside the limit.The ventilator passed all calibrations and tests per the manufacturer's specifications at the time of service.The investigation could not confirm or duplicate the reported issue that the unit stopped ventilation; therefore a cause could not be determined.Unrelated findings identified that the system leak value was outside the limit with a potential fault in the pump and manifold assembly also that the peep value was outside the limit with a potential fault in the on/off valve.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality specifications.The event is included in a trending and monitoring plan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.